BibTeX record journals/jlp/Berghammer12

download as .bib file

@article{DBLP:journals/jlp/Berghammer12,
  author    = {Rudolf Berghammer},
  title     = {Relation-algebraic modeling and solution of chessboard independence
               and domination problems},
  journal   = {J. Log. Algebr. Program.},
  volume    = {81},
  number    = {6},
  pages     = {625--642},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jlap.2012.05.001},
  doi       = {10.1016/j.jlap.2012.05.001},
  timestamp = {Sun, 28 May 2017 13:17:34 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jlp/Berghammer12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics